Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Leaking brown water like fluid. Gained weight, breast size doubled, not pregnant. Possible reason?

I am 44 and I have leaking brown water like fluid. Its obviously from the Bladder or Vagina . Im not pregnant, no sex, and I have gained weight and doubled breast size. Im thinking hyper-estrogenic, would that cause it? In Nov I was in the hospital-diff reason, given IV Vancomyacin, and 2 other gram neg Antibiotics for 5 days. Also then 10 days of Cipro. They did a simple urinalysis , nothing stands out. I have had this issue before and after the hospital, so its not a gram neg infection either. Smells like a sewer/Outhouse.
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The brown watery fluid leakage that you are having could be due to a fistula formation or an infection in the area. This needs a direct examination by a gynecologist for confirmation of diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor